# SDR 2008UALA05848

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 51,401 hours, 9,709 cycles
- Engine: Pwa PW4077
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR OTBD PCA ATTACH FITTING IS CRACKED AT LWR CORD INBD LUG, ON ELEVATOR, BY- 80904.  LT ELEVATOR REPLACED WITH SERVICEABLE LEASED UNIT ON OV W-US.  RIGGED AND OP CHECKED.
